Alert archive / Missouri / Tornado Warnings in 2023
Tornado Warning 7, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at May 6, 2023, 6:33 PM CDT for 4 counties in Missouri. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2023, 6:33 PM CDT (23:33 UTC)
- Expired
- May 6, 2023, 7:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Daviess County, MO, Grundy County, MO, Harrison County, MO, Mercer County, MO
The radar
The Pleasant Hill radar (KEAX), 162 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 6:50 PM CDT | HAIL 2.5 | 5 Nne Mcfall, MO | ESTIMATED FROM PICTURE SUBMITTED ON SOCIAL MEDIA. |
| May 6, 6:52 PM CDT | HAIL 2.75 | 2 S Bethany, MO | MOSTLY QUARTERS WITH GOLF BALL TO BASEBALL SIZE HAIL STONES MIXED IN. WINDS GUSTING OVER 60 MPH AS WELL. VISIBLE WALL CLOUD. |
| May 6, 7:11 PM CDT | HAIL 2.75 | 6 Wnw Coffey, MO | REPORTED VIA SOCIAL/BROADCAST MEDIA. |
| May 6, 7:14 PM CDT | HAIL 4 | 1 Wnw Gilman City, MO | REPORTED VIA SOCIAL MEDIA. |
| May 6, 7:15 PM CDT | TSTM WND GST 70 | 2 S Gilman City, MO | WIND GUSTS 60-70 MPH WINDS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 3:56 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1356 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 421 m²/s²
- 0-3 km storm-relative helicity
- 494 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
260
WFUS53 KEAX 062333
TOREAX
MOC061-079-081-129-070015-
/O.NEW.KEAX.TO.W.0007.230506T2333Z-230507T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Kansas City/Pleasant Hill MO
633 PM CDT Sat May 6 2023
The National Weather Service in Pleasant Hill has issued a
* Tornado Warning for...
Northern Daviess County in north central Missouri...
Northwestern Grundy County in north central Missouri...
Southwestern Mercer County in north central Missouri...
Southern Harrison County in north central Missouri...
* Until 715 PM CDT.
* At 633 PM CDT, a severe thunderstorm capable of producing a tornado
was located near New Hampton, or 8 miles southeast of Albany,
moving east at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Bethany, Gilman City, New Hampton, Coffey, Mount Moriah, Brimson
and Modena.
This includes Interstate 35 in Missouri between mile markers 81 and
95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4034 9367 4009 9375 4012 9422 4030 9421
TIME...MOT...LOC 2333Z 269DEG 31KT 4018 9420
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
BMW2 follow-up statements
781
WWUS53 KEAX 062355
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
655 PM CDT Sat May 6 2023
MOC061-079-081-129-070015-
/O.CON.KEAX.TO.W.0007.000000T0000Z-230507T0015Z/
Daviess MO-Grundy MO-Mercer MO-Harrison MO-
655 PM CDT Sat May 6 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN DAVIESS...NORTHWESTERN GRUNDY...SOUTHWESTERN MERCER AND
SOUTHEASTERN HARRISON COUNTIES...
At 655 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Gilman City, or 8 miles south of Bethany, moving
east at 35 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bethany, Gilman City, Coffey, Brimson and Modena.
This includes Interstate 35 in Missouri between mile markers 82 and
93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4034 9367 4009 9375 4011 9405 4019 9412
4028 9405
TIME...MOT...LOC 2355Z 272DEG 32KT 4015 9398
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
BMW285
WWUS53 KEAX 070003
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
703 PM CDT Sat May 6 2023
MOC129-070013-
/O.CAN.KEAX.TO.W.0007.000000T0000Z-230507T0015Z/
Mercer MO-
703 PM CDT Sat May 6 2023
...THE TORNADO WARNING FOR SOUTHWESTERN MERCER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for north central
Missouri.
LAT...LON 4026 9370 4009 9375 4010 9396 4017 9402
4024 9397 4026 9379
TIME...MOT...LOC 0003Z 277DEG 28KT 4013 9391
$$
MOC061-079-081-070015-
/O.CON.KEAX.TO.W.0007.000000T0000Z-230507T0015Z/
Daviess MO-Grundy MO-Harrison MO-
703 PM CDT Sat May 6 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN DAVIESS...NORTHWESTERN GRUNDY AND SOUTHEASTERN HARRISON
COUNTIES...
At 703 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Gilman City, or 11 miles southeast of Bethany,
moving east at 30 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Gilman City and Brimson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4026 9370 4009 9375 4010 9396 4017 9402
4024 9397 4026 9379
TIME...MOT...LOC 0003Z 277DEG 28KT 4013 9391
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
BMWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at May 6, 4:01 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, May 6, 4:01 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 401 PM CDT Sat May 6 2023 .Discussion... Issued at 400 PM CDT SAT MAY 6 2023 Key Messages: - Warm Temperatures Continue - Showers and Thunderstorms Next Few Days - Large Amounts of Timing and Storm Mode Uncertainty Discussion: Mid to upper-level ridge axis is starting to move into the Great Lakes Region this afternoon. The trough over the western CONUS that has been parked there for quite some time remains in place and continues to blast short-waves across the region. The southwesterly H5 flow around 70 kts has promoted stronger CVA across most of the Plains to Upper Mississippi River Valley. This has phased well with WAA across the Plains and has allowed a surface cyclone to deepen. Throughout this afternoon, the warm front with this system has made it up to about the Hwy. 36 corridor. The early convection in northeast Missouri helped to stall this boundary somewhat, but is once again on the move. Main question will be how far north does it travel. The H5 trough over the western CONUS is not making a whole lot of progress, thus at some point overnight the warm front likely stalls out. As the low-level WAA has continued this afternoon, it looks like we have had an area of weak subsidence emanate from the mid-levels that have cleared up skies, as well a drier air around the 700mb moving in. As a result, insolation has increased boundary destabilization this afternoon, and satellite imagery continues to show some developing cumulus fields. The EML just above 700mb though appears to be capping the cumulus field at the moment. Visible imagery is showing wave like structure this afternoon, indicating vertical motion is hitting a cap but wind shear remains moderately strong. With the warm front near by as well as pressure falls associated with the surface low, there is a decent amount of forcing around that could favor precipitation later this evening and perhaps into the overnight hours. The CAMs continue to remain all over the place with respect to solutions this evening (and this propagates into the Sunday and Monday forecast as well). The main issue this evening and into the overnight hours will be how robust the boundary layer mixing is. Dewpoint depressions are around 15F along the warm front at the moment, and may continue to increase over the next couple of hours. With drier air coming in at 700mb, this may hinder the moisture supply that is available. Since The 14z-19z cycles of the HRRR have been developing a discrete supercell after 00z this evening across northern Missouri, tied closely to the warm front. Other than that though, the HRRR is rather dry. Meanwhile, the 12z NSSL-WRF has scattered activity north of Hwy. 36 between 00-06z this evening, and the 4km NAM-NEST lights up a line across Central Missouri. This kind of spread in the solutions is the cause behind tonight's large amount of uncertainty, and thus a POP forecast that bounces around quite a bit trying to reflect what the atmosphere could be capable of. The following details are conditional on the forcing being able to overcome the drier CBL and the capping in place. Most of this will pertain to northern Missouri this evening. Mid-level lapse rates will be around 8.0 C/km in the vicinity of the warm front and remnant outflow boundary, which will support stronger updrafts with parcels that are mechanically lifted to their LFC. There is plenty of deep layer shear available to support an initial supercell storm mode for stronger updrafts, and enough cyclonic shear in the first 0-3km to support stronger mesocyclone development. There is also a fair amount of cyclonic shear in the lowest 0-1km and even 0-500m layer featuring around 150 m^2/s^2 of SRH in these layers, a decent streamwise component. Therefore, if a supercell develops, such as what the HRRR has been suggesting since 14z this afternoon, could be capable of producing a tornado. So far the LCLs in northern Missouri have been around 800-900m. However, watching the airmass come in from Central Kansas and continued mixing for the next few hours, we may see those LCLs jump to over 1000m, which will start to get in a territory that often hinders tornado development. In addition, the stronger shear may also support larger hail in conjunction with the steep mid-level lapse rates. If a supercell develops and the storm-relative inflow is just right, there may be enough dry air to allow for a deeper hail embryo growth zone that could result in larger hail. And finally, a supercell could produce a stronger cold pools resulting in damaging winds. If we continue to see surface dewpoints decrease and LCLs increase, would expect mainly a hail and wind threat. As the LLJ ramps up this evening, if we see a more a multi-cell initiation, the storms would congeal and develop a stronger cold pool, resulting mainly in wind threat. The NAM-NEST seems to want to favor this solution, though will mention that the NAM-NEST likely maintains it for too long. Multi cells may have the thermodynamics to briefly produce hail as well with these lapse rates. Depending on how quickly the shear is realized will depend on how long multi cells would last and remain discrete. Overall, a robust storm can't be ruled out this evening, but confidence in these severe details is very low given how conditional initiation is to begin to with. Sunday, the surface cyclone continues northward but another vorticity maximum ejects off the main trough and PV anomaly over the west coast. This will result in another area of surface cyclogenesis across the Plains and continue an afternoon of pressure fall trends. Low-level flow will maintain a meridional component to it which should maintain stronger theta-e advection and an unstable airmass. The main question with instability though will be Saturday Night's convection activity (or perhaps lack there of) and how well the boundary layer will be able to recover. There could also be the question of remnant outflow boundaries, or if the current warm front stalls somewhere over the area. Mid-level lapse rates should remain healthy (at least 7.5 C/km or greater) ahead of the developing cyclone. There has been a decent trend within the CAMs to develop a complex of thunderstorms over southeast Nebraska late tomorrow in the afternoon, and eventually form a line across the IA-MO border. However, if the boundary remains in place and there is enough boundary layer recovery, a few discrete storms could be possible as well. The stronger H5 flow remains in place maintaining the deep layer shear and ability for convection to organize. Given that tomorrow's setup will largely depend on tonight's outcome, will not dive too deep into the mesoscale details. The shear and instability tomorrow though if fully realized can present all hazard types with supercells, and another wind threat if a bowing segment line were to develop. Stay tuned for mesoscale analysis updates tomorrow when the forecast can be refined. Most of the severe weather threat would be north of Hwy. 36. However, thunderstorms are possible across most of the forecast area on Sunday, and may have potential for produce severe wind gusts and larger hail. Monday, another short-wave ejects from the main trough over the west and we continue to see stronger theta-e advection into the area. Basic thunderstorm ingredients come together once again, and with deep layer shear still in place potential for organized activity. This is highlighted by the Day 3 Slight Risk along Interstate 70 for Missouri into extreme eastern Kansas. Like with the Sunday event depending on Saturday Night activity, Monday activity may depend on Sunday activity with respect to thermodynamic recovery. At this point, it is hard to try to discuss more mesoscale details for this threat. For the rest of the week, temperatures will remain well above normal. Eventually the trough over the western CONUS will start to propagate toward central CONUS. This will bring additional rain shower and thunderstorm potential later this week. && .Aviation...(For the 18Z TAFS through 18Z Sunday Afternoon) Issued at 1226 PM CDT SAT MAY 6 2023 MVFR broken ceilings should mix out over the next hour or so, leaving scattered cloud cover and then a few cumulus later into the afternoon. As the skies clear mixing should allow for wind gusts around 25 kts this afternoon. Thunderstorm chances will remain well north or east of the terminals sites this evening. Signals for fog also remain well north of the area. For tomorrow, breezy again. Thunderstorms are possible Sunday but best chances look to be after 18z, thus have held any mentions of it from these TAFs. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Krull Aviation...Krull
Hazardous weather outlook, May 6, 3:50 AM CDT, 14 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 350 AM CDT Sat May 6 2023 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-070900- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 350 AM CDT Sat May 6 2023 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight There is a slight risk for a few strong to severe thunderstorms across portions of northeastern Missouri this afternoon into the evening. The main threats will be for damaging winds and large hail. The first early season heat is expected today and tomorrow as temperatures will rise into the upper 80s to lower 90s. Early season heat is when we see the most heat related illnesses as people may not be acclimated yet. .DAYS TWO THROUGH SEVEN...Sunday through Friday Severe storms will also be possible Sunday night and again on Monday as a cold front moves through the area. The main threat will be for damaging winds and large hail. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, May 6, 4:45 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 PM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL SKIDMORE 40.29N 95.08W
05/06/2023 E1.00 INCH NODAWAY MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, May 6, 4:58 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL SKIDMORE 40.29N 95.08W
05/06/2023 E1.75 INCH NODAWAY MO PUBLIC
REPORT FROM MPING: GOLF BALL (1.75 IN.).
0444 PM HAIL WESTBORO 40.54N 95.32W
05/06/2023 E1.75 INCH ATCHISON MO PUBLIC
&&Local storm report, May 6, 5:04 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
504 PM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 5 WNW ELMO 40.54N 95.20W
05/06/2023 E1.00 INCH NODAWAY MO STORM CHASER
1-INCH HAIL WAS REPORTED.
&&
CDBLocal storm report, May 6, 5:18 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
518 PM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 4 N ROCK PORT 40.47N 95.52W
05/06/2023 E1.00 INCH ATCHISON MO PUBLIC
REPORTED VIA SOCIAL MEDIA.
&&
BPSpecial weather statement, May 6, 6:16 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
616 PM CDT Sat May 6 2023
MOZ002-004-062345-
Gentry MO-Nodaway MO-
616 PM CDT Sat May 6 2023
...A strong thunderstorm will impact portions of northwestern Gentry
and southeastern Nodaway Counties through 645 PM CDT...
At 616 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ravenwood, or 7 miles northwest of Stanberry, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stanberry, Conception Junction, Clyde, Gentry and Conception.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for northwestern
Missouri.
&&
LAT...LON 4038 9446 4038 9442 4023 9441 4020 9471
4032 9474 4039 9449
TIME...MOT...LOC 2316Z 248DEG 26KT 4029 9465
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BMWLocal storm report, May 6, 6:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
620 PM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL ALBANY 40.25N 94.33W
05/06/2023 E1.75 INCH GENTRY MO TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED.
&&
SMThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 6:29 AM CDT | Special Weather Statement | EAX | Howard, Saline | 31 min |
| May 6, 7:00 AM CDT | Special Weather Statement | EAX | Chariton | 30 min |
| May 6, 7:35 AM CDT | Special Weather Statement | EAX | Macon | 25 min |
| May 6, 8:01 AM CDT | Special Weather Statement | EAX | Adair, Macon | 44 min |
| May 6, 8:34 AM CDT | Special Weather Statement | EAX | Adair | 26 min |
| May 6, 9:01 AM CDT | Special Weather Statement | EAX | Randolph | 14 min |
| May 6, 9:13 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 21 min |
| May 6, 4:01 PM CDT | Special Weather Statement | EAX | Atchison | 44 min |
| May 6, 4:11 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 34 min |
| May 6, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 39 min |
| May 6, 4:44 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 46 min |
| May 6, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 46 min |
| May 6, 5:22 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 38 min |
| May 6, 5:34 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway | 26 min |
| May 6, 5:40 PM CDT | Tornado Warning | EAX | Gentry, Nodaway | 20 min |
| May 6, 5:55 PM CDT | Tornado Warning | EAX | Gentry, Harrison | 50 min |
| May 6, 6:16 PM CDT | Special Weather Statement | EAX | Gentry | 29 min |
Nearby
Tornado Warnings in Missouri, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.